Originally Posted by kaykay63
I just am wondering if anybody out there is experiencing what I have been putting up with for quite some time. In the evening when I sit down in the recliner, ny feet feel like they're asleep. Sometimes this would last for a few hours and often last even after I would try to go to bed. My doc said it is not RLS, but rather a medication problem. It is very frustrating! I was diagnosed with Parkinsons eight years ago. For the most part my meds control the tremors etc. I don't mind telling you though, sometimes I feel way older than I am! I only know one other person who has Parkinsons so i really don't have anybody who understands. I hope I hear from somebody.
I'm back.Had to take my meds.
Does this foot problem occure when your PD meds are wearing off ?? If it does then you might try taking an extra dose or adjusting the times you take your meds. Check with
your Dr. first, before making any change !!
Some PD meds can cause swelling (edema) of the feet and ankles. Sitting for long periods can also cuse edema.
I have run across several people with PD who suffer from foot problems like mine,(and yours).
PD additionly brings out symptoms of other disorders.
Hope this helpes. Sorry I could not *** up with a better answer.